# SDR CALA2025011001854

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737924ER
- Aircraft serial: 60121
- Aircraft time: 30,500 hours, 11,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN ENG ANTI ICE ON WE HAD A SMELL IN THE COCKPIT ON DEPT AND A RRVL REF AMM TASK 05-51-26-800-801-C1. INSPECTED BOTH ENG INLET AND EXHAUST WITH NO ABNORMALITIES NOTED.  ENG WASH WAS PERFORMED ON PREVIOUS NIGHT. SMELL DID NOT LAST VERY LONG. FLT ATT'S DID NOT NOTICE ANY SMELL. NO FOOD BEING COOKED AT TIME OF SMELL. AIRCRAFT RETURNED TO SERVICE.
